Sign in to follow this  
Followers 0
  • entry
  • comments
  • views

Skin Rash. Help!


So I've been taking Accutane 20 mg for 26 days. I noticed a big difference on my face, specially the excess oil, within a week. I was super happy abou it, since I've had really bad acne for over 15 yrs. Not only the acne but my skin produces so much oil. I would have to wash my hair everyday. Now I can go for about 3 days without washing my hair. Anyways, the problem that Im having now is that about 3 days ago I got this red itchy rash on my arm. The first day it was super itchy. I bought some hydrocortisone cream to relive the itch. I have 4 pills left to finish the first month of accutane. Should I stop taking accutane?? I've been reading all the side effects of accutane and Im getting scared that I might have a severe skin problem due to taking accutane. Unfortunately I don't have health insurance. I live in Southern California. It is easy for me to go across the border to Mx and buy Accutane, rather than buying it on-line. Has anyone experience this type of rash?? Any help, comments will truly be appreciated. Thanks smile.png

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now